Multiple drug reactions in tuberculosis

Mital, O.P.; Sachan, A.S.; Singh, R.P. and Katiyar, S.K. (1976) Multiple drug reactions in tuberculosis. Indian Journal of Tuberculosis, 23 (4). pp. 186-188.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
125 Kb

Abstract

Three cases of pulmonary tuberculosis each showing reactions to multiple anti-tuberculosis drugs are described. The first case showed reac- tions to PAS, SM, thiacetazone and ethionamide; second to PAS, thiacetazone, INH, SM, PZA, ethionamide and cycloserine i.e. all the then available drugs; and the third to PAS, thiaceta- zone, PZA, SM and ethionamide. The first patient tolerated PZA and INH and the third tolerated ethambutol and INH. Second case did not tolerate any drug and left against medical advice.

EPrint Type:Article
Uncontrolled Keywords:Multiple Drug Reactions, Pulmonary Tuberculosis, INH, PAS, Thiacetazone, Ethionamide, Streptomycin, Ethambutol,Pyridazines
Subjects:Heterocyclic Compounds > Acids, Heterocyclic > Isonicotinic Acids
Organic Chemicals > Hydrazines > Isoniazid
Organic Chemicals > Amines > Polyamines
Respiratory Tract Diseases > Respiratory Tract Infections > Tuberculosis, Pulmonary
Pharmaceutical Preparations > Drug Combinations
Immunologic Diseases > Hypersensitivity > Drug Hypersensitivity
Carbohydrates and Hypoglycemic Agents > Carbohydrates > Glycosides > Aminoglycosides > Streptomycin
Chemical and Pharmacologic Phenomena > Drug Interactions
Heterocyclic Compounds > Heterocyclic Compounds, 1-Ring > Pyridazines
Organic Chemicals > Sulfur Compounds > Thiosemicarbazones
Respiratory Tract Diseases > Lung Diseases > Tuberculosis, Pulmonary
-Journal Repositories > Indian Journal of Tuberculosis
ID Code:1609
Deposited By:Mrs Naina Pandita
Deposited On:11 October 2006

Archive Staff Only: edit this record